# SDR 07FDEA04890

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 51,400 hours, 11,635 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trim Cylinder
- Condition: Contaminated
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION.  FOLLOWED QRH GEAR HANDLE REMAINED IN  DOWN POSITION.  PROBLEM DUPLICATED BY VISUAL CHECK MLG TRIM INTERLOCK CYLINDER, FOUND IT FAILED TO EXTEND AND  CAUSED L/G CONTROL LEVEL UNABLE LIFT TO FULLY UP POSITION, WITH HYD SYS PRESSURIZED.  PER MM  32-37-01-4, RESET UPSTREAM HYD FUSE NO HELP, BLEED RT TRIM CYLINDER HYD FLUID STILL NO HELP.  BLEED LT TRIM CYLINDER, INTERLOCK CYLINDER FUNCTION BACK  NORMAL, LANDING GEAR CONTROL LEVEL LIFT UP NORMAL.  FOR PRECAUTION, ALSO REMOVED AND REPLACED TRIM CYLINDER FUSE ASSY AS PER MM 32-37-06-4, LEAK CHECK PASSED AND L/G CONTROL LEVEL FUNCTION TEST OK.  A/C OK FOR CONTINUE SERVICE.
